# SDR UPS96220066

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5752 · Aileron Tabs
- Part: Fitting
- Part number: 6521773501
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', CENTER HINGE 0N RT WING AILERON TAB AILERON SIDE IS CORRODED.  REMOVED CORRODED HINGE FITTING AND INSTALLED NEW HINGE FITTING PER SRM 51-30-2 AND MM 27-10-11.
